# SDR 97ZZZX3324

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361BC
- Make and model: Beech A36
- Aircraft serial: E1331
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 242
- Condition: Failed
- Location: Vacuum System
- Component: Airborne
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED.  BOTH FILTERS CHANGED.  REASON FOR FAILURE, UNKNOWN AT THIS TIME.
